Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Unions of Loeb nullsets

Author: David A. Ross
Journal: Proc. Amer. Math. Soc. 124 (1996), 1883-1888
MSC (1991): Primary 28E05; Secondary 03H05, 26E35
MathSciNet review: 1317048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The union of every point-finite, completely measurable family of Loeb nullsets is itself a Loeb nullset, provided the nonstandard model satisfies a simple set-theoretic condition. One application of this result is that every Loeb measurable function into a metric space has a lifting.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 28E05, 03H05, 26E35

Retrieve articles in all journals with MSC (1991): 28E05, 03H05, 26E35

Additional Information

David A. Ross
Affiliation: Department of Mathematics, University of Hawaii at Manoa, Honolulu, Hawaii 96822

PII: S 0002-9939(96)03274-1
Keywords: Loeb measure, nonstandard analysis, compact measure, Loeb nullset
Received by editor(s): July 6, 1993
Received by editor(s) in revised form: December 30, 1994
Communicated by: Andreas Blass
Article copyright: © Copyright 1996 American Mathematical Society